# SDR SWAA2023031014776

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 34,368 hours, 15,824 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLAR FOR GIRT BAR DOOR R1 MISSING<[01] INSTALLED GIRT BAR STOP ASSEMBLY IAW MM 25-66-01.
